Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 4, Pages 271-283
http://dx.doi.org/10.1155/S1085337504306068

Positive solutions for singular discrete boundary value problems

1Department of Electronics and Telecommunications, University of Florence, Via S. Marta 3, Florence 50139, Italy
2Department of Mathematics, Masaryk University, Janáčkovo nám. 2a, Brno 662 95, Czech Republic

Received 10 December 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mariella Cecchi, Zuzana Došlá, and Mauro Marini, “Positive solutions for singular discrete boundary value problems,” Abstract and Applied Analysis, vol. 2004, no. 4, pp. 271-283, 2004. https://doi.org/10.1155/S1085337504306068.